# SDR 2002FA0000663

- Difficulty date: April 25, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Wheel
- Part number: 23031938
- Part serial: X45698
- Condition: Destroyed
- Location: Engine
- Part time: 163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS RECEIVED FOR REPAIR DUE TO N1 LOCK-UP.  UPON DISASSEMBLY FOUND THAT THE DIAPHRAGM HAD SEPARATED FROM THE CASTING AND WAS REDUCED TO SEVERAL SMALL PIECES.  ALSO FOUND THE FIRST AND SECOND STAGE TURBINE WHEELS HAD SUSTAINED SEVERE DAMAGED DUE TO CONTACT WITH THE DIAPHRAGM.  THE WHEELS WERE SCRAPPED.
